Got a Medical Question? Ask a Doctor Online!
Off the cuff, yes.... but let me run a check.
so the first thing is that you are having trouble sleeping on two very sedating drugs... both klonopin and seroquel are sedating.
the addition of melatonin may or may not help with your sleep and the only warning given is for 'additive efffects' meaning that taking melatonin may make you MORE drowsy, which, in your case, seems to be what you are looking for
If you have not done so already I would definitely check with your primary care provider about your sleep problem as you seem to have insomnia in spite of the medication you are on
and it would be good for him/her to make sure there are no underlying causes
but yes, you may take the melatonin
not having trouble sleeping. i use white noise to mask my tinnitus and it does pretty good.......im just trying to figure ways to help lessen the humming in my head., not just at night but during day...........have read that melotonin would help do that
then there is no harm in taking it though from an MD perspective there is onlyl anecdotal (he said, she said) evidence that it will help.
Won't hurt to try.
ok. thanks i thik i will give it a try.
Thank you so much for your question. It was a pleasure talking with you. Should you need my assistance in the future simply start your question with ‘for 911doc only’.
Positive feedback is always appreciated.